An M/G/1 queue with multiple types of feedback and gated vacations

O.J. Boxma, U. Yechiali

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)773-784
Number of pages12
JournalJournal of Applied Probability
Volume34,
Publication statusPublished - 1997

Cite this

Boxma, O.J. ; Yechiali, U. / An M/G/1 queue with multiple types of feedback and gated vacations. In: Journal of Applied Probability. 1997 ; Vol. 34,. pp. 773-784.
@article{23c521dfda8d4e9888cfc504eff4d398,
title = "An M/G/1 queue with multiple types of feedback and gated vacations",
author = "O.J. Boxma and U. Yechiali",
note = "Pagination: 12",
year = "1997",
language = "English",
volume = "34,",
pages = "773--784",
journal = "Journal of Applied Probability",
issn = "0021-9002",
publisher = "University of Sheffield",

}

An M/G/1 queue with multiple types of feedback and gated vacations. / Boxma, O.J.; Yechiali, U.

In: Journal of Applied Probability, Vol. 34, 1997, p. 773-784.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - An M/G/1 queue with multiple types of feedback and gated vacations

AU - Boxma, O.J.

AU - Yechiali, U.

N1 - Pagination: 12

PY - 1997

Y1 - 1997

M3 - Article

VL - 34,

SP - 773

EP - 784

JO - Journal of Applied Probability

JF - Journal of Applied Probability

SN - 0021-9002

ER -